Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2014-4pp.367-373

Archive of Issues

Total articles in the database: 1774
In Russian (): 975
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 4 / 2014 | Next article >>
L.A. Tolokonnikov, "The scattering of a plane sound wave by an elastic sphere with an inhomogeneous coating," J. Appl. Math. Mech. 78 (4), 367-373 (2014)
Year 2014 Volume 78 Issue 4 Pages 367-373
Title The scattering of a plane sound wave by an elastic sphere with an inhomogeneous coating
Author(s) L.A. Tolokonnikov (Tula, Russia, tolokonnikovla@mail.ru)
Abstract The problem of the scattering of a plane sound wave by a homogeneous elastic sphere with a radially inhomogeneous coating is considered. An analytical description of the acoustic field scattered by the body is obtained. Results of calculations of the radiation pattern of the scattered field are presented.
Received 8 July 2013
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892814001129
<< Previous article | Volume 78, Issue 4 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100